Alert archive / Florida / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 155, NWS Tallahassee, FL
NWS Tallahassee, FL issued this severe thunderstorm warning at Aug 23, 2007, 8:17 AM CDT for Jackson County, Washington County, Florida. It was in force for 43 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 23, 2007, 8:17 AM CDT (13:17 UTC)
- Expired
- Aug 23, 2007, 9:00 AM CDT
- In force
- 43 min
- Issued by
- NWS Tallahassee, FL
- Area
- Counties, with a storm outline in the text
Counties Jackson County, FL, Washington County, FL
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Tallahassee Rgnl, FL (KTLH), launched 12:00Z, 1.3 hours before the alert went out and 98 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2 J/kg
- Mixed-layer CIN
- -424 J/kg
- Mixed-layer LCL
- 1898 m above ground
- 0-6 km bulk shear
- 12 kt
- 0-1 km storm-relative helicity
- -15 m²/s²
- 0-3 km storm-relative helicity
- -18 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS52 KTAE 231318
SVRTAE
FLC063-133-231400-
/O.NEW.KTAE.SV.W.0155.070823T1317Z-070823T1400Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TALLAHASSEE FL
817 AM CDT THU AUG 23 2007
THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
JACKSON COUNTY IN THE PANHANDLE OF FLORIDA...
THIS INCLUDES THE CITY OF MARIANNA...
NORTHEASTERN WASHINGTON COUNTY IN THE PANHANDLE OF FLORIDA...
THIS INCLUDES THE CITY OF CHIPLEY...
* UNTIL 900 AM CDT
* AT 816 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH. THIS STORM WAS LOCATED 7 MILES NORTH OF
MARIANNA...AND MOVING SOUTHWEST AT 25 MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
CHIPLEY BY 850 AM CDT...
IN ADDITION TO DAMAGING WINDS...FREQUENT CLOUD TO GROUND LIGHTNING
IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY LIGHTNING IS
ONE OF NATURES NUMBER ONE KILLERS. REMEMBER...IF YOU CAN HEAR
THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.
RELAY REPORTS OF SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE IN
TALLAHASSEE AT (8 5 0) 9 4 2 8 8 3 3. OR...YOU MAY CONTACT THE
NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT.
THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE.
LAT...LON 3084 8494 3100 8501 3101 8540 3071 8566
3057 8519
$$
38-GODSEY1 follow-up statement
000
WWUS52 KTAE 231336
SVSTAE
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
935 AM EDT THU AUG 23 2007
FLC063-133-231400-
/O.CON.KTAE.SV.W.0155.000000T0000Z-070823T1400Z/
WASHINGTON FL-JACKSON FL-
835 AM CDT THU AUG 23 2007
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 900 AM CDT
FOR WESTERN JACKSON AND NORTHEASTERN WASHINGTON COUNTIES...
AT 831 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR COTTONDALE...OR ABOUT
9 MILES NORTHWEST OF MARIANNA...MOVING SOUTHWEST AT 20 MPH.
THE SEVERE THUNDERSTORM WILL BE NEAR...
RICHTER CROSSROADS AND STEELE CITY BY 845 AM CDT...
7 MILES NORTHWEST OF ALFORD BY 850 AM CDT...
CHIPLEY MUNICIPAL AIRPORT...CHIPLEY BY 855 AM CDT...
IN ADDITION TO DAMAGING WINDS...FREQUENT CLOUD TO GROUND LIGHTNING
IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY LIGHTNING IS
ONE OF NATURES NUMBER ONE KILLERS. REMEMBER...IF YOU CAN HEAR
THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.
RELAY REPORTS OF SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE IN
TALLAHASSEE AT (8 5 0) 9 4 2 8 8 3 3. OR...YOU MAY CONTACT THE
NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT.
THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE.
LAT...LON 3084 8512 3096 8524 3100 8549 3069 8566
3057 8546
$$
38-GODSEYWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tallahassee, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 23, 3:39 AM CDT, 4 hours 38 minutes earlier.
Area forecast discussion, Aug 23, 3:39 AM CDT, 4 hours 38 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TALLAHASSEE FL 439 AM EDT THU AUG 23 2007 .SYNOPSIS... THIS WAS ONE OF THOSE NIGHTS THAT NO ONE SAW COMING. AN MCS DEVELOPED LATE WEDNESDAY EVENING AND PROPAGATED SOUTHWARD ACROSS SOUTH CENTRAL AND SOUTHWEST GEORGIA...PRODUCING A TREMENDOUS AMOUNT OF LIGHTNING...VERY HEAVY RAIN...AND SEVERAL STRONG WIND GUSTS. NONE OF THE MODELS INITIALIZED THIS SYSTEM AND WE ARE STILL NOT SURE HOW IT WAS TRIGGERED AND WHY IT HAS MAINTAINED ITSELF FOR SO LONG DURING THE NIGHTTIME HOURS. THE 03 UTC REGIONAL SURFACE ANALYSIS SHOWS A WEAK TROUGH ALONG THE PIEDMONT AND CENTRAL GA WHERE THE MCS INITIATED...SO PERHAPS THAT FEATURE PLAYED A ROLE IN ITS DEVELOPMENT. VAPOR IMAGERY AND UPPER AIR DATA SHOWS A RIDGE OVER THE EASTERN CONUS. AS PREDICTED BY THE NUMERICAL GUIDANCE YESTERDAY...THE VERY DRY MID TO UPPER TROPOSPHERIC AIR OVER OUR AREA HAS SHIFTED SOUTHWEST AND IS NOW OVER THE GULF. && .SHORT TERM... (TODAY THROUGH SATURDAY) WE EXPECT THE MCS SLOWLY DIMINISH BY DAYBREAK (ALTHOUGH WE HAVE BEEN PREDICTING THAT FOR SEVERAL HOURS NOW). THE CLOUD COVER FROM THIS SYSTEM WILL LIKELY HOLD TEMPERATURES DOWN INITIALLY...BUT AS THE CLOUDS THIN OUT WE EXPECT HIGH TEMPERATURES TO REACH THE UPPER 90S OVER OUR WESTERN ZONES AND SLIGHTLY COOLER OVER OUR EASTERN ZONES AS THE MID TO UPPER LEVEL HIGH SHIFTS WESTWARD AND DEEP LAYER MOISTURE INCREASES. SCATTERED DEEP MOIST CONVECTION WILL DEVELOP THIS AFTERNOON AS THE FL PANHANDLE AND BIG BEND SEA BREEZES INTERACT WITH THE OPPOSING 1000-700 MB MEAN WIND. THE 18 UTC WRF PREDICTS AN ACTIVE DAY OVER THE FL PANHANDLE AND BIG BEND BUT IS RATHER DRY ELSEWHERE. WE THINK THERE WILL BE SCATTERED STORMS IN GA AND AL AS WELL GIVEN WEAK SURFACE CONVERGENCE (ASSOCIATED WITH THE TROUGH TO THE NORTH) AND OUTFLOW BOUNDARIES FROM THE CURRENT MCS. BARRING ANOTHER UNEXPECTED MCS TONIGHT...OUR WEATHER PATTERN SHOULD BE TYPICAL OF LATE SUMMER FRIDAY AND SATURDAY AS SCATTERED AFTERNOON AND EVENING THUNDERSTORMS DEVELOP IN THE HEAT OF THE DAY. TEMPERATURES WILL RETURN TO NEAR NORMAL AS WELL. .LONG TERM... (SUNDAY THROUGH THURSDAY) THE LATEST GFS AND ECMWF MAINTAIN AT LEAST SOME DEEP LAYER RIDGING OVER THE SOUTHEAST THROUGH THE PERIOD. NEAR NORMAL TEMPERATURES AND POPS ARE EXPECTED. && .AVIATION... WILL INCLUDE TEMPO GROUPS FOR LOWERED VSBYS/CIGS IN TSTMS AT KABY...KVLD...AND KTLH THRU 10Z. AFTERNOON TSRA COVERAGE WILL BE SLIGHTLY HIGHER THAN WHAT WEVE SEEN THE PAST FEW DAYS...WITH BEST CHANCES OVER GA AND THE FL BIG BEND. INCLUDED VCNTY TSRA AT KABY...KVLD AND KTLH WITH BKN050CB...AND SCT050CB FOR KDHN AND KPFN. && .MARINE... LOW WINDS AND SEAS WILL CONTINUE. && .FIRE WEATHER... NO CONCERNS. && .PRELIMINARY POINT TEMPS/POPS... TALLAHASSEE 94 75 92 72 93 / 40 30 40 30 30 PANAMA CITY 93 77 92 76 92 / 40 30 40 30 30 DOTHAN 99 76 93 73 93 / 40 30 30 20 30 ALBANY 98 75 94 73 94 / 40 30 40 20 30 VALDOSTA 95 73 91 71 92 / 40 30 50 30 30 CROSS CITY 94 73 91 72 92 / 40 30 50 30 30 && .TAE WATCHES/WARNINGS/ADVISORIES... AL...NONE. GA...NONE. FL...NONE. GMZ750...NONE. GMZ755...NONE. GMZ770...NONE. GMZ775...NONE. && AVIATION...JAMSKI REST OF DISCUSSION...FOURNIER
Hazardous weather outlook, Aug 23, 4:33 AM CDT, 3 hours 44 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TALLAHASSEE FL 533 AM EDT THU AUG 23 2007 ALZ065>069-FLZ007>019-026>029-034-GAZ120>131-142>148-155>161- GMZ730-750-755-765-770-775-240945- COFFEE-DALE-HENRY-GENEVA-HOUSTON-INLAND WALTON-COASTAL WALTON- HOLMES-WASHINGTON-JACKSON-BAY-CALHOUN-GULF-FRANKLIN-GADSDEN-LEON- JEFFERSON-MADISON-LIBERTY-WAKULLA-TAYLOR-LAFAYETTE-DIXIE-QUITMAN- CLAY-RANDOLPH-TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL- IRWIN-EARLY-MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE- DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-LANIER- APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE RIVER FL OUT TO 20 NM- COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM- COASTAL WATERS FROM OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO 20 NM- COASTAL WATERS FROM SUWANNEE RIVER TO KEATON BEACH OUT 20 NM- WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM- WATERS FROM SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM- 533 AM EDT THU AUG 23 2007 /433 AM CDT THU AUG 23 2007/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST ALABAMA... SOUTHWEST AND SOUTH CENTRAL GEORGIA...AND THE FLORIDA BIG BEND AND PANHANDLE...AND ADJACENT COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT... A CLUSTER OF STRONG TO SEVERE THUNDERSTORMS MOVED SOUTH OVER SOUTH CENTRAL AND SOUTHWEST GEORGIA EARLY THIS MORNING...BUT HAS BEGUN TO DISSIPATE AS OF 530 AM EDT. SCATTERED SHOWERS AND THUNDERSTORMS WILL DEVELOP TODAY...ESPECIALLY THIS AFTERNOON. WHILE WIDESPREAD SEVERE WEATHER OR FLOODING IS NOT EXPECTED...A FEW STORMS COULD BRIEFLY PRODUCE STRONG WIND GUSTS...TORRENTIAL RAIN...AND FREQUENT LIGHTNING. HIGH TEMPERATURES WILL REACH THE UPPER 90S OVER SOME PARTS OF THE AREA THIS AFTERNOON...WITH HEAT INDEX VALUES RISING TO 100 TO 105. CARE SHOULD BE TAKEN TO AVOID HEAT RELATED ILLNESS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY... MORE TYPICAL SUMMERTIME WEATHER IS EXPECTED THROUGH THIS PERIOD...WITH SCATTERED MAINLY AFTERNOON AND EVENING THUNDERSTORMS EACH DAY. ALTHOUGH IT WILL BE WARM AND HUMID...TEMPERATURES WILL BE NEAR NORMAL FOR THIS TIME OF YEAR. WIDESPREAD SEVERE STORMS ARE NOT LIKELY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE WEBSITE ON THE INTERNET AT WEATHER.GOV...THEN CLICK ON YOUR AREA OF INTEREST ON THE NATIONAL MAP. FOURNIER
In the hours before
Local storm report, Aug 23, 4:47 AM CDT, 3 hours 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
547 AM EDT THU AUG 23 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0345 AM TSTM WND DMG 5 S MOULTRIE 31.11N 83.79W
08/23/2007 COLQUITT GA COUNTY OFFICIAL
SEVERAL TREES DOWN SOUTHERN PART OF COUNTY.
&&
FOURNIERSpecial weather statement, Aug 23, 5:06 AM CDT, 3 hours 11 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TALLAHASSEE FL 606 AM EDT THU AUG 23 2007 GAZ124>127-231100- DOUGHERTY-LEE-TERRELL-WORTH- 606 AM EDT THU AUG 23 2007 ...A SIGNIFICANT WEATHER ALERT IS IN EFFECT FOR DOUGHERTY...LEE... TERRELL AND WORTH COUNTIES... * UNTIL 700 AM EDT AT 603 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SMALL CLUSTER OF STRONG THUNDERSTORMS ABOUT 12 MILES SOUTHWEST OF CORDELE...MOVING SOUTHWEST AT 25 MPH. THESE STORMS WILL BE NEAR... LEESBURG BY 650 AM EDT. WINDS OF 40 TO 50 MPH ARE EXPECTED WITH THESE STORMS...AS WELL AS FREQUENT LIGHTNING...AND VERY HEAVY RAIN CAPABLE OF CAUSING FLOODING OF POOR DRAINAGE AREAS. 9-FOURNIER
Special weather statement, Aug 23, 6:12 AM CDT, 2 hours 5 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TALLAHASSEE FL 712 AM EDT THU AUG 23 2007 ALZ069-FLZ011-013-016-GAZ121-123-142>146-155>158-231215- BAKER-CALHOUN-CLAY-COLQUITT-DECATUR-EARLY-GADSDEN-GRADY-HOUSTON- JACKSON-MILLER-MITCHELL-SEMINOLE-THOMAS- 712 AM EDT THU AUG 23 2007 ...SIGNIFICANT WEATHER ALERT IN EFFECT FOR BAKER...CALHOUN...CLAY... COLQUITT...DECATUR...EARLY...GADSDEN...GRADY...HOUSTON...JACKSON... MILLER...MITCHELL...SEMINOLE AND THOMAS COUNTIES... * UNTIL 815 AM EDT(715 AM CDT) AT 706 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM EDISON TO 12 MILES EAST OF COLQUITT TO 7 MILES WEST OF MOULTRIE...OR ALONG A LINE EXTENDING FROM 10 MILES WEST OF MORGAN TO 12 MILES EAST OF COLQUITT TO 7 MILES WEST OF MOULTRIE...MOVING SOUTHWEST AT 40 MPH. WINDS 30 TO 40 MPH ARE EXPECTED WITH THESE STORMS AS THEY MOVE SOUTHWEST ACROSS SOUTHWEST GEORGIA AND INTO NORTH FLORIDA. THESE STORMS ARE CAPABLE OF PRODUCING TORRENTIAL DOWNPOURS WHICH MAY CAUSE LOCALIZED FLOODING OF STREETS AND LOW LYING AREAS...AND IS ALSO PRODUCING FREQUENT CLOUD TO GROUND LIGHTNING. MOVE INDOORS IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. 11-GOREE
Special weather statement, Aug 23, 7:17 AM CDT, 1 hour before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TALLAHASSEE FL 817 AM EDT THU AUG 23 2007 ALZ065-066-068-069-FLZ007-009>011-013-016-026-GAZ142-143-155-156- 231315- CALHOUN-COFFEE-DALE-DECATUR-EARLY-GADSDEN-GENEVA-HOLMES-HOUSTON- INLAND WALTON-JACKSON-LIBERTY-MILLER-SEMINOLE-WASHINGTON- 717 AM CDT THU AUG 23 2007 ...SIGNIFICANT WEATHER ALERT IN EFFECT FOR CALHOUN...COFFEE...DALE... DECATUR...EARLY...GADSDEN...GENEVA...HOLMES...HOUSTON...JACKSON... LIBERTY...MILLER...SEMINOLE...WALTON AND WASHINGTON COUNTIES... * UNTIL 815 AM CDT(915 AM EDT) AT 712 AM CDT(812 AM EDT)...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM FORT RUCKER TO 6 MILES EAST OF BAINBRIDGE...MOVING SOUTHWEST AT 30 MPH. WINDS 30 TO 40 MPH ARE EXPECTED WITH THESE STORMS AS THEY MOVE ACROSS BAINBRIDGE...DONALSONVILLE...DOTHAN...AND GENEVA AND FURTHER SOUTH INTO NORTH FLORIDA BETWEEN QUINCY...MARIANNA...AND CHIPLEY. THESE STORMS ARE CAPABLE OF PRODUCING TORRENTIAL DOWNPOURS WHICH MAY CAUSE LOCALIZED FLOODING OF STREETS AND LOW LYING AREAS...AND WILL ALSO PRODUCE FREQUENT CLOUD TO GROUND LIGHTNING. MOVE INDOORS IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.
Special weather statement, Aug 23, 7:23 AM CDT, 54 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TALLAHASSEE FL 823 AM EDT THU AUG 23 2007 GAZ124-126-231330- LEE-TERRELL- 823 AM EDT THU AUG 23 2007 ...A SIGNIFICANT WEATHER ALERT IS IN EFFECT FOR LEE AND EASTERN TERRELL COUNTIES IN SOUTH CENTRAL GEORGIA... * UNTIL 930 AM EDT AT 817 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 10 MILES EAST OF SMITHVILLE...OR 11 MILES NORTHEAST OF LEESBURG...MOVING SOUTHWEST AT 20 MPH. THIS STORM WILL BE NEAR... LEESBURG BY 845 AM EDT. PEA SIZE HAIL...AND WINDS AROUND 40 MPH ARE EXPECTED WITH THIS STORM. THIS STORM IS CAPABLE OF PRODUCING TORRENTIAL DOWNPOURS WHICH MAY CAUSE LOCALIZED FLOODING OF STREETS AND LOW LYING AREAS...AND IS ALSO PRODUCING FREQUENT CLOUD TO GROUND LIGHTNING. MOVE INDOORS IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. RELAY REPORTS OF SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE IN TALLAHASSEE AT (8 5 0) 9 4 2 8 8 3 3. OR...YOU MAY CONTACT THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE. 38-GODSEY
Special weather statement, Aug 23, 8:12 AM CDT, 5 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TALLAHASSEE FL 912 AM EDT THU AUG 23 2007 ALZ068-069-FLZ007>013-GAZ155-231415- BAY-CALHOUN-COASTAL WALTON-GENEVA-HOLMES-HOUSTON-INLAND WALTON-JACKSON-SEMINOLE-WASHINGTON- 812 AM CDT THU AUG 23 2007 ...SIGNIFICANT WEATHER ALERT IN EFFECT FOR BAY...CALHOUN...GENEVA... HOLMES...HOUSTON...JACKSON...SEMINOLE...WALTON AND WASHINGTON COUNTIES... * UNTIL 915 AM CDT (1015 AM EDT) AT 809 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM HARTFORD TO 9 MILES NORTHWEST OF CHATTAHOOCHEE...OR ALONG A LINE EXTENDING FROM 13 MILES SOUTH OF DALEVILLE TO 17 MILES EAST OF MARIANNA...MOVING SOUTHWEST AT 20 MPH. A GUST FRONT WAS LOCATED ABOUT 10 MILES AHEAD OF THESE STORMS...ALONG A LINE FROM 10 MILES NORTHEAST OF BONIFAY TO 10 MILES SOUTH OF MARIANNA...MOVING SOUTHWEST AT 25 MPH. THESE STORMS WILL BE NEAR... HARTFORD BY 820 AM CDT. MARIANNA BY 845 AM CDT. 5 MILES SOUTHEAST OF GENEVA BY 855 AM CDT. BONIFAY BY 915 AM CDT. THE GUST FRONT AND THE STORMS WILL BOTH BE CAPABLE OF PRODUCING WINDS UP TO 40 MPH. THE STORMS ARE CAPABLE OF PRODUCING TORRENTIAL DOWNPOURS WHICH MAY CAUSE LOCALIZED FLOODING OF STREETS AND LOW LYING AREAS...AND ARE ALSO PRODUCING FREQUENT CLOUD TO GROUND LIGHTNING. MOVE INDOORS IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. RELAY REPORTS OF SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE IN TALLAHASSEE AT (8 5 0) 9 4 2 8 8 3 3. OR...YOU MAY CONTACT THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE. 38-GODSEY
The office that day
Everything else NWS Tallahassee, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 23, 3:24 AM CDT | Severe Thunderstorm Warning | TAE | Gadsden, Leon | 37 min |
| Aug 23, 8:58 AM CDT | Severe Thunderstorm Warning | TAE | Washington | 47 min |
| Aug 23, 6:39 PM CDT | Severe Thunderstorm Warning | TAE | Gadsden, Leon | 36 min |
Nearby
Severe Thunderstorm Warnings in Florida, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.